# SDR RJ19002

- Difficulty date: January 22, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N598JL
- Make and model: Beech 400BEECH
- Aircraft serial: RJ19
- Aircraft time: 6,414 hours, 6,016 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR EXTENDED DURING DESCENT ON ITS OWN.  EXTENDED GEAR, VERIFIED GEAR DOWN AND LOCKED, CONTINUED DESCENT TO ORIGINAL DESTINATION, LANDED WITHOUT EVENT.  FOUND NLG UPLOCK MECHANISM OUT OF RIG. RE-RIG, LUBRICATE AND OP TEST SATISFACTORY.
